Skip to main content
Log in

Quaternionic form of the electromagnetic-current equations with magnetic monopoles

  • Published:
Lettere al Nuovo Cimento (1971-1985)

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Footnotes

  1. V. Majernik andM. Nagy:Lett. Nuovo Cimento,16, 265 (1976).

    Article  MathSciNet  Google Scholar 

  2. F. A. Doria:Lett. Nuovo Cimento,14, 480 (1975).

    Article  MathSciNet  Google Scholar 

  3. J. Schwinger:Science,165, 757 (1969).

    Article  ADS  Google Scholar 

  4. J. L. Synger:Quaternions, Lorentz Transformations and the Conway-Dirac-Eddington Matrices, No. 21 (Dublin, 1972).

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Singh, A. Quaternionic form of the electromagnetic-current equations with magnetic monopoles. Lett. Nuovo Cimento 31, 145–148 (1981). https://doi.org/10.1007/BF02776122

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02776122

Navigation